# SDR QXEA200602001

- Difficulty date: July 29, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,636 hours, 28,357 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 LIGHT FRETTING AROUND RIGHT HAND FUEL PANEL 624AT APERATURE. REPARIED IAW DHC-8-200 RD 8-57-611.
